Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 261240, 7 pages
http://dx.doi.org/10.1155/2013/261240
Research Article

Solving Second-Order Delay Differential Equations by Direct Adams-Moulton Method

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, Serdang, 43400 Selangor DE, Malaysia

Received 22 June 2013; Revised 6 November 2013; Accepted 11 November 2013

Academic Editor: Ebrahim Momoniat

Copyright © 2013 Hoo Yann Seong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper will consider the implementation of fifth-order direct method in the form of Adams-Moulton method for solving directly second-order delay differential equations (DDEs). The proposed direct method approximates the solutions using constant step size. The delay differential equations will be treated in their original forms without being reduced to systems of first-order ordinary differential equations (ODEs). Numerical results are presented to show that the proposed direct method is suitable for solving second-order delay differential equations.